# SDR ASOA2012080802037

- Difficulty date: July 17, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 24,114 hours, 21,940 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Aft Pax Door
- Part time: 987,048 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR AFT, DRAG ANGLE CRACKED.  R & R THE CRACKED DRAG ANGLE.  DRILLED UP NEW SPLICE & TWO DOUBLERS.  INSTALLED DRAG ANGLE COMPLIED WITH STEPS 1-10 OF REO 601R-52-11-513.  C
